Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 2, Pages 306–313 (Mi tvp625)  

Short Communications

Some generalizations of the empty boxes test

I. I. Viktorova, V. P. Chistyakov

Moscow

Abstract: Let us suppose that $n$ balls are distributed among $N$ boxes so that each ball may $N$ fall into the ith box with probability $a_i$ ($a_i\ge0$, $\sum_{i=1}^Na_i=1$) independently of what happens to the other balls. Let $\mu_r$ denote the number of boxes in which we have exactly $r$ balls. There are two hypotheses about $a_i$, $i=1,…,N$ approaching each other as $N$ increases. To distinguish these hypotheses statistical tests based on $\mu_0,\mu_1,…,\mu_r$ are considered. The most powerful test among the ones based on the linear statistics $\xi_r=c_{0r}\mu_0+…+c_{rr}\mu_r$ is found. This test is proved to coincide asymptotically with the Neyman–Pearson test e.g. it is the optimal one in the class of all the tests based on $\mu_0,\mu_1,…,\mu_r$.

Full text: PDF file (478 kB)

English version:
Theory of Probability and its Applications, 1966, 11:2, 270–276

Bibliographic databases:

Received: 21.05.1965

Citation: I. I. Viktorova, V. P. Chistyakov, “Some generalizations of the empty boxes test”, Teor. Veroyatnost. i Primenen., 11:2 (1966), 306–313; Theory Probab. Appl., 11:2 (1966), 270–276

Citation in format AMSBIB
\Bibitem{VikChi66}
\by I.~I.~Viktorova, V.~P.~Chistyakov
\paper Some generalizations of the empty boxes test
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 2
\pages 306--313
\mathnet{http://mi.mathnet.ru/tvp625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=202248}
\zmath{https://zbmath.org/?q=an:0161.38101}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 2
\pages 270--276
\crossref{https://doi.org/10.1137/1111021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp625
  • http://mi.mathnet.ru/eng/tvp/v11/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:229
    Full text:78
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021